Half-bounded Numerical Solution of Singular Integral Equations with Cauchy Kernel
M. Abdulkawi, Z. K. Eshkuvatov & N.M.A. Nik Long
Journal of Mathematics and Statistics, Volume 7, Issue 1, pp. 81–85 · doi.org/10.3844/jmssp.2011.81.85
Abstract
Problem statement: In this study, a numerical solution for singular integral equations of the first kind with Cauchy kernel over the finite segment [-1,1] is presented. The numerical solution is bounded at x =1 and unbounded at x = -1. Approach: The numerical solution is derived by approximating the unknown density function using the weighted Chebyshev polynomials of the fourth kind. Results: The force function is approximated by using the Chebyshev polynomials of the third kind. Conclusion: The exactness of the numerical solution is shown for characteristic equation when the force function is a cubic.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Abdulkawi, M., Eshkuvatov, Z. K. & Long, N. N. (2011). Half-bounded Numerical Solution of Singular Integral Equations with Cauchy Kernel. Journal of Mathematics and Statistics, 7(1), 81–85. https://doi.org/10.3844/jmssp.2011.81.85
- Licence
- © Science Publications
- Issue
- Volume 7, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
